MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8390
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The two (2) devices were evaluated.Visual inspection did not identify any abnormalities that could have contributed to the leak.Functional leak testing was performed which identified a leak between the winged female luer lock adapter and the luer activated device (one-link).The condition was verified.The cause of the condition was related to manufacturing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
During evaluation of two (2) returned one-link non-dehp microbore catheter extension sets, leaks were identified.This was observed during testing.No additional information is available.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd 721 km 0 3 po box 1389
aibonito 00705
*   00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19671781
Report Number1416980-2024-03405
Device Sequence Number7734512
Product Code FPA
UDI-Device Identifier00085412475417
UDI-Public(01)00085412475417
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number7N8390
Device Catalogue Number7N8390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown